# SDR MALA040128

- Difficulty date: January 10, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 14,444 hours, 15,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, NUMEROUS DENTS ON LT FWD NR 3 ICE SHIELD.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PLATE IAW MESABA EO NR S53005 DATED 24 FEB 1999.
